Nov 09, 2011 - 2:04 pm
Last Thursday, I was bitten by a neighborhood dog. After ensuring that the dog was current on its shots, I went to the doctor on Friday. Because I had a slight fever (about 100), she put me on two different kinds of antibiotics, Clindamycin and Bactrim; and I take eleven of these pills a day.
Since starting these meds, I have felt awful, with stuffy nose and extreme fatigue. Today, I felt particularly bad and discovered I have a fever of 101. The dog bite is MUCH better, so I am pretty sure that the fever is not coming from that.
When I read the side effects of the Clindamycin in particular, one of them was a fever. Apparently, the fever is an indication that the drug is working. Do you think I am safe waiting a day before calling my doctor? I might have something that is totally unrelated; and the antibiotics are apparently ineffective against colds and flu.
Thanks for any advice on this off topic question.